# SDR UPS07550445

- Difficulty date: July 20, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 17,540 hours, 12,053 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32713
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD LOWER OUTBOARD CORNER IS CHAFED.  BULKHEAD MILL WAS DONE ON TRAV T7/693383 PER PRELIMINARY 1 EA B757-5453-27-A1716.  HFEC WAS DONE ON TRAVELER T7/693383 PER PRELIMINARY EA B757-5453-27-A1716.  LENGTH OF BLEND 2.1X1.250WX. .080D PER PRELIMINARY 1 EA B757-5453-A1716.
